MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MBR-000211-B
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 01/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report is based on information which has been investigated or verified.Based on the information available for this complaint, the root cause of the reported pneumothorax is related to a known inherent risk of the device and procedure as documented in the labeling.A visual examination of the scope handle, shaft, and tip observed no external damage except observed kink in the scope jacket 10mm from the scope handle.A review of the calibration data obtained from production final acceptance testing revealed all acceptance criteria were met and no anomalies found.Based on the results from the examination, the bronchoscope did not meet specifications due to observed kink on scope jacket.
 
Event or Problem Description
It was reported that during a monarch bronchoscopy procedure the patient experienced a pneumothorax in the right lung.A chest tube was placed and patient was hospitalized.The following day the chest tube was removed and the patient was released.The physician stated that the scope appeared to be kinked and the physician elected to abort the case.

Brand Name
MONARCH BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline dr.
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline dr.
redwood city 94065
Manufacturer Contact
harminder kaur
150 shoreline dr.
redwood city, CA 94065
6282544750
MDR Report Key18597523
Report Number3014447948-2023-00035
Device Sequence Number15499465
Product Code QNW
UDI-Device IdentifierB634MBR000211B1
UDI-Public+B634MBR000211B1/14D20240420E
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2024
Device Model NumberMBR-000211-B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Initial Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown